# SDR ZW0A0207502

- Difficulty date: July 21, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N725TW
- Make and model: Boeing 757231
- Aircraft serial: 30338
- Aircraft time: 6,717 hours, 2,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Seat 1b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT IN FRONT OF SEAT 1B WAS INOPERATIVE. REPAIRED FEEDER CABLE.  CHECK-C 2-14-02 MCI.  --CLOSED--
